10 doctors weighed in:

Can pristiq (desvenlafaxine) cause headaches?

10 doctors weighed in
Dr. Samuel Miles
Psychiatry
8 doctors agree

In brief: Yes

Usually these headaches are mild, transitory, and respond to tylenol (acetaminophen).

In brief: Yes

Usually these headaches are mild, transitory, and respond to tylenol (acetaminophen).
Thank

In brief: Unusual, but possibl

Most drugs are described in the physicians pdr as causing headaches, due to the widespread frequency of such events.
Although possible the headaches may be due to pristiq, (desvenlafaxine) the pain may be associated with the very reason you are on the drug, or you may possess co-morbid migraine, not so unusual. Discuss with your doctor.

In brief: Unusual, but possibl

Most drugs are described in the physicians pdr as causing headaches, due to the widespread frequency of such events.
Although possible the headaches may be due to pristiq, (desvenlafaxine) the pain may be associated with the very reason you are on the drug, or you may possess co-morbid migraine, not so unusual. Discuss with your doctor.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available